Facebook Pixel
EmpowHER Guest

Slight cramps after period

By Anonymous January 3, 2017 - 10:19am
Rate This

Hi, I got my period on the 24th of Dec and it lasted till the 28th. I had sex on the 28th which was unprotected but i am on the pill which i take religiously. I restarted taking the pill the Thursday which was the next day but ever since my period I have these slight cramp like pains which are like mild period pains. Also my lower abdomen is making a gurgling noise which only happens before i get my period. My partner did not ejaculate or anything but I cant help but have pregnancy cross my mind. I'm on the pill 4 months but am thinking about changing it because it has made my skin worse which was the reason i went on it. Otherwise i feel normal, just worried about the slight cramps as i have never experienced this before. Thanks

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your concern.

Pregnancy is not likely since you have been taking a daily birth control pill.

Consider speaking with your gynecologist about the slight cramping when you mention your thought of changing birth control brand.

The lower abdominal cramping may be related to an intestinal or gastrointestinal problem.


January 3, 2017 - 10:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!